# SDR SWIA2023051600014

- Difficulty date: May 14, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 36,498 hours, 24,576 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R BLEED DUCT WARNING MESSAGE IN CLIMB JUST AFTER TAKEOFF. SHORTLY AFTER MESSAGE BECAME R BLEED DUCT CAUTION. QRH WAS RUN AND RETURNED TO FIELD. (FLT 3882 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26623370 WITH THE FOLLOWING CORRECTIVE ACTION: "REVIEWING HISTORY,  BLEED DUCT WARNINGS OCCURED AFTER REPLACEMENT OF THE RH PACK PRECOOLER.  REF CP'S 26623394 AND 26624258 FOR TROUBLESHOOTING.  WHILE PERFORMING LEAK CHECK OF THE RH PACK, FOUND AIR LEAKING FROM THE TOP OF THE PRECOOLER NEXT TO THE BLEED LOOPS WHERE IT CONNECTS TO THE BLEED DUCT.  AFTER REMOVING THE DUCT CLAMP BOOT, FOUND THE CLAMP TO BE LOOSE BY OVER 5 THREADS.  TIGHTENED THE BLEED DUCT CLAMP TO THE PRECOOLER AND PERFORMED LEAK CHECK REF CRJ 900 AMM 21-53-04 AND 21-53-00 AND 21-51-00.  OPS AND LEAK CHECK GOOD.  RAN PACK FOR 15 MINUTES REF CRJ 900 AMM 21-51-00.  NO DEFECTS NOTED."
